# SDR SWAA2016081754882

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 72,798 hours, 69,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE R2 DOOR EMERGENCY EXIT LIGHT COVER LOOSE.  R & R THE LIGHT ASSEMBLY IAW MM.
